Nonlinear Gamow vectors in nonlocal optical propagation

Braidotti, M. C. and Gentilini, S. and Marcucci, G. and DelRe, E. and Conti, C. (2016) Nonlinear Gamow vectors in nonlocal optical propagation. Il nuovo cimento C, 39 (2). pp. 1-6. ISSN 1826-9885

ncc11176.pdf - Published Version

Download (335kB) | Preview
Official URL:


Shock waves dominate in a wide variety of fields in physics dealing with nonlinear phenomena, nevertheless the description of their evolution is not resolved for the entire dynamics. Here we propose an analytical method based on Gamow vectors, which belong to irreversible quantum mechanics. We theoretically and experimentally show the appearance of these decaying states during shock evolution allowing to describe the whole wave propagation. These results open new ways to the control of extreme nonlinear regimes such as supercontinuum generation or in the analogies of fundamental physical theories.

Item Type: Article
Subjects: 500 Scienze naturali e Matematica > 530 Fisica
Depositing User: Marina Spanti
Date Deposited: 29 Sep 2020 15:56
Last Modified: 29 Sep 2020 15:56

Actions (login required)

View Item View Item